MAUDE Adverse Event Report: I.T.S. GMBH TORQUE-SHANK, T7X80 CANNULATED, AO CONNECTOR

I.T.S. GMBH TORQUE-SHANK, T7X80 CANNULATED, AO CONNECTOR
Model Number 54098-80
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) of the last three shipments of the 61152-100 drill were inspected and showed no deviations.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.As a result of the above and the fact that no device was returned for evaluation and further information is missing, this complaint is deemed unconfirmed.
 
Event or Problem Description
It was reported that a cannulated drill bit broke during surgery.
 
Additional Manufacturer Narrative
The device history record (dhr) of the article 54098-80 was inspected and showed no deviations.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.As a result of the above and the fact that no device was returned for evaluation and further information is missing, this complaint is deemed unconfirmed.
 
Event or Problem Description
It was reported that a screwdriver shank broke intraoperatively.

Brand Name
TORQUE-SHANK, T7X80 CANNULATED, AO CONNECTOR
Common Device Name
TORQUE-SHANK, T7X80 CANNULATED, AO CONNECTOR
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh?he, styria 8301
AU  8301
MDR Report Key9556852
Report Number3004369035-2019-00017
Device Sequence Number3389082
Product Code HXX
UDI-Device Identifier09120047301128
UDI-Public09120047301128
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131722
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number54098-80
Device Catalogue Number54098-80
Device Lot Number27/0214
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date01/07/2020
Supplement Report FDA Received Date01/14/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;